# SDR SWAA2022032223450

- Difficulty date: October 20, 2019
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N727WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 44,186 hours, 26,286 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WHEEL WELL VAPOR BARRIER HAS 6' DIAGONAL CRACK O/B OF LBL 31.83. / ACCOMPLISHED INTERIM REPAIR IAW SRM 57-10-10-1A-2.
